Can sleeping on your stomach make your breast hurt?
- 13 Jul 2012 by Cdraughon
- sleep disorders, sleep
I sleep on my stomach alot and recently my breast have been hurting can this be caused from sleeping on my stomach if not what can cause this?
13 Jul 2012
Hi, this could be the cause, if you are resting your body weight on your stomach and breasts. But there could also be numerous other reasons... If it is affecting you badly i would suggest you seek advice from your doctor.
13 Jul 2012
Have you always slept on your stomach? If this is new, as my friend Delilia says, there could be many reasons. Are you taking any type of hormone even birth control pills or HRT therapy. I use the Viville dot for HRT & it makes my breasts sore if I lay on them. Usually breast cancer is not sore, but it's always better to be safe than sorry if this is something fairly new going on. Best of luck to you... Mary
13 Jul 2012
I dont mean to scare you, but any possibility you are pregnant? My very first pregnancy symptom was extremely tender breasts. I could barely walk or lay on my stomach because they were so super tender.
14 Jul 2012
Hi,yes it may,best to get a check up ,i sleep with a sports soft comfy bra 2 keep them firm and prevents them moving around wen i am tossing n turning.best of luck,Marie.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi again ! I am the one with the torn rotator cuff. My question is my shoulder and arm hurt so much when I try to sleep..I can't sleep. Does ...
4 answers • 24 Dec 2010
I am having a lot of trouble going to sleep at night even after taking two and one-half sleeping pills (Trazadone 50mg.) These sleeping pills are ...
2 answers • 15 Oct 2013
I take my sleeping pill at night about 8:30pm but, even almost 24 hours later I'm still so sleepy . I take the 10 mg one at night , I have never ...
2 answers • 5 Apr 2014
I used to take tramadol which helped immensely for the pain, but it kept me from sleeping. The Vicodin I'm now taking seems to do the same. ...
2 answers • 11 Apr 2014
Hi, It is my third day on Champix and I am unable to sleep, along with contant & rapid brain functionin (brains rapidly jumping between various ...
2 answers • 5 Feb 2015